# SDR NACA2024050100001

- Difficulty date: May 1, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30563
- Aircraft time: 84,712 hours, 21,537 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: UNKNOWN
- Condition: No Test
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORM RH AND LH PNEUMATIC HEALTH CHECK. PERFORMED RH AND LH PNEUMATIC HEALTH CHECK IAW AMM 36-00-22. REPLACED HPC PN# 773289-15 SN# 200008067 4659FH 1488 FC. REPLACED PRVC PN# 792755-16 SN# 910169 FH AND FC UNKNOWN. REPLACED PRV PN# 820170-10 SN# A95030012 4659FH 1488 FC. REPLACED PRVC PN# 792755-14 SN# 920413. 4581 FH 1470 FC.
